Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Mathematics of Evolution and Phylogeny by Olivier Gascuel
Review by: Richard C. Winkworth
Systematic Biology
Vol. 55, No. 3 (Jun., 2006), pp. 532-533
Stable URL: http://www.jstor.org/stable/20142947
Page Count: 2
  • Download ($42.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
532
    532
  • Thumbnail: Page 
533
    533